MAUDE Adverse Event Report: AVANOS MEDICAL, INC. ON-Q PUMP FIXED FLOW; PUMP, INFUSION, ELASTOMERIC

AVANOS MEDICAL, INC. ON-Q PUMP FIXED FLOW; PUMP, INFUSION, ELASTOMERIC
Model Number CB002
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Onq pump infusion completed about 24 hours earlier than expected.Patient noted pump complete at 1900.Pump should have finished at 2200 the next day.Patient reported return of motor and sensation after infusion noted to be complete.No signs of last noted.

Brand Name
ON-Q PUMP FIXED FLOW
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key16466565
Report Number16466565
Device Sequence Number5263500
Product Code MEB
UDI-Device Identifier00193494134693
UDI-Public00193494134693
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2023
Report Date (Section F) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCB002
Device Catalogue NumberCB002
Device Lot Number30212652
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer03/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/20/2023